# SDR IPXA2025052928479

- Difficulty date: April 10, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: A54611776502
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON INTERNAL LOWER SPAR, LIGHT SURFACE CORROSION, AS SEEN THROUGH SIDE PANEL#   415AL
